# SDR EE4Y2024091020869

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 51,284 hours, 38,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD 53-260-002 UPPER FUSELAGE AFT PASSENGER/CREW DOOR CUT-OUT FR66 LH SIDE DOOR STOP FITTING HOLES AT STOP FITTING # 7 INBOARD UPPER HOLE WITH CRACK WAS FOUND. REPAIRED FRAME AT FR66LH STOP FITTING # 7 I/B UPPER HOLE IAW A319 SRM TASK 53-41-12-300-008 AND TASK 53-41-12-300-010 FREEZE PLUG AND OVERSIZE BILT INSTALLATION. THIS REPAIR IS CAT B AND MUST BE INSPECTED BY TASK 53-41-12-205-009. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P176 ITEM 2-31.
